# SDR DALA2015091705692

- Difficulty date: September 16, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 69,266 hours, 52,428 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Housing
- Condition: Worn
- Location: Release Cable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENACE FOUND AFT ENTRANCE DOOR TAILCONE RELEASE PULL CABLE HOUSING WORN.  THE TAIL CONE RELEASE CABLE WAS REPLACED.
